# SDR DALA2018110906576

- Difficulty date: October 26, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 95,824 hours, 13,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 ANGLE -CORRODED,LOC INT OF PNL 447 DB. REPLACED WEB
